# SDR AALA202011109001

- Difficulty date: November 9, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N101NN
- Make and model: Airbus A321-231
- Aircraft serial: 5834
- Aircraft time: 22,568 hours, 4,647 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: Emergency Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  AFT LEFT DOOR EMERGENCY CYLINDER ACCUMULATOR NEEDS SERVICE.  SERVICED ACCUMULATOR ON AFT LEFT DOOR, IAW 52-10-00.
